A-BEREZIN NUMBER OF OPERATORS


Creative Commons License

GÜRDAL M., Basaran H.

PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS, vol.48, no.1, pp.77-87, 2022 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.30546/2409-4994.48.1.2022.77
  • Journal Name: PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.77-87
  • Keywords: Reproducing kernel Hilbert space, Berezin symbol, Berezin number, A-Berezin number, positive operator, INEQUALITIES, RADIUS

Abstract

We introduce the notions (A, r)-adjoint of operators and A-Berezin number of operators on the reproducing kernel Hilbert space and prove some inequalities for A-Berezin number of operators. Some other related questions are also discussed.